MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number 2012-10
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device for evaluation.However, we were able to observe the reported incident on the pictures that were provided to us.We observed a leakage at the safety balloon when liquid was injected into the inflation arm of the internal carotid balloon.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.Please note that we do conduct 100% inspection on each device and test them for balloon functionality.At this time, we are inconclusive about the root cause of this failure since we have not yet received it for evaluation.We currently have a corrective and preventive action (capa) open to address this issue and prevent them from reoccurring.
 
Event or Problem Description
During pre-use check, when surgeon attempted to inflate the internal carotid balloon with saline, it failed to inflate.He observed a liquid leakage from the safety balloon that resulted in this device malfunction.Device was not used for the procedure.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key9324140
Report Number1220948-2019-00151
Device Sequence Number2769015
Product Code MJN
UDI-Device Identifier00840663100606
UDI-Public00840663100606
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K051067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Catalogue Number2012-10
Device Lot NumberPFT3545
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1